A family of generalized gamma convoluted variables

Abstract : This paper consists of three parts: in the first part, we describe a family of generalized gamma convoluted (abbreviated as GGC) variables. In the second part, we use this description toprove that several r.v.'s, related to the length of excursions away from 0 for a recurrent linear diffusion on $\Bbb R_+$, are GGC. Finally, in the third part, we apply our results to the case of Bessel processes with dimension $d = 2(1 - \alpha)(0 < d < 2, or 0 < \alpha < 1).
Type de document :
Article dans une revue
Probability and Mathematical Statistics, 2009, 29 (2), pp.181-204
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00292334
Contributeur : Pierre Vallois <>
Soumis le : mardi 1 juillet 2008 - 11:08:34
Dernière modification le : mercredi 15 mars 2017 - 12:11:27
Document(s) archivé(s) le : lundi 1 octobre 2012 - 10:41:41

Fichier

2008-28.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00292334, version 1

Collections

Citation

Bernard Roynette, Pierre Vallois, Marc Yor. A family of generalized gamma convoluted variables. Probability and Mathematical Statistics, 2009, 29 (2), pp.181-204. <hal-00292334>

Partager

Métriques

Consultations de
la notice

244

Téléchargements du document

76